# SDR ASOA20160427038

- Difficulty date: April 27, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 37,217 hours, 21,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 93397
- Condition: Discharged
- Location: Emergency Lights
- Part time: 25,480 hours, 15,616 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE LT AND RT OVERWING AND EMERGENCY EXIT AISLE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 3 EMERGENCY LIGHT BATTERY PACK AND POWER SUPPLY, OPERATIONALLY TESTED WITH NO DEFDECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
